# SDR IPXA2022101587153

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,400 hours, 24,685 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102887
- Condition: Dented
- Location: Bs 1360 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1LOWER AFT CARGO PIT FS FRAME 1360 STRINGER 26L NEEDS AN ALTERNATIVE METHOD TO INSPECT EXISTNG REPAIR PER EO# B757-5310-73926-A APPENDIX A STEP #4FOLLOWED INSPECTION METHOD PER VT MAE EA# 757-5360-27-A3047 REV- UPS EO NO: B757-5310-28011-B
